Nonlinear Sigma Models in (1 + 2) Dimensions and an Infinite Number of Conserved Currents

Kazuyuki Fujii, Tatsuo Suzuki

Research output: Contribution to journalArticle

8 Citations (Scopus)


In this Letter, we treat nonlinear sigma models such as the CP1-model, QP1-model, etc. in 1 + 2 dimensions. For submodels of such models, we definitely construct an infinite number of nontrivial conserved currents. Our result is a generalization of the idea of Alvarez, Ferreira and Guillen.

Original languageEnglish
Pages (from-to)49-59
Number of pages11
JournalLetters in Mathematical Physics
Issue number1
Publication statusPublished - 1998 Oct 1
Externally publishedYes



  • Conserved currents
  • Nonlinear sigma models

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this